# SDR SWAA2024102835973

- Difficulty date: September 9, 2024
- Submitted: October 28, 2024
- Operation: Air carrier
- Aircraft: N7740A
- Make and model: Boeing 737-7BD
- Aircraft serial: 33927
- Aircraft time: 57,036 hours, 31,366 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Bracket
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK BRACKET PANEL LOCATED BS540 BTW BL0 TO LBL24 PAX CABIN 2024-572032<[01] REPLACED BRACKET AND FASTENER LOCATED BS540 BTW BL0 TO LBL24 PAX CABIN IAW B737-700 SRM 51-40-02 B737-700 SRM 51-10-02 DRAWING D143A5240-63. SEE INDIVIDUAL SIGN OFF BELOW;[02] CORRECTED STEP 1  REPLACED BRACKET AND FASTENER LOCATED BS540 BTW BL0 TO LBL24 PAX CABIN IAW B737-700 SRM 51-10-02 ITEM 9; INSTALLED IAW B737-700 SRM 51-40-02 AND DRAWING D143A5240-63 REV. - . SEE INDIVIDUAL SIGN OFF BELOW;[03] TASK COMPLETED
